# SDR YENA2023041900407

- Difficulty date: April 14, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N929JB
- Make and model: Airbus A321-231
- Aircraft serial: 06031
- Aircraft time: 36,186 hours, 7,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 909883
- Condition: Failed
- Location: 15wl-Batt
- Part time: 1,497 hours, 295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#924, LAX-JFK.'EPSU FIN 15WL FAILED DURING OPS CHECK OF EMERGENCY LTS; REPLACED EPSU FIN 15WL PER AMM 33-52-38, OPS CHECK .'
